# SDR DALA2022081905651

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 130,517 hours, 18,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 0184, EMERGENCY LIGHTS INOP SEATS 21-30 L AND R , CORRECTIVE ACTION: REPLACED EMERGENCY LIGHT BATTERY PACK AND CHARGER. LP 9014263
